# SDR USAA920081009

- Difficulty date: May 5, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 46,897 hours, 19,332 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C1 CHECK - LEFT WING NR 4 SLAT TRAILING EDGE LOWER SURFACE HAS AREA OF DELAMINATION.  REPAIRED  LEFT WING NR 4 SLAT TRAILING EDGE LOWER SURFACE HAS AREA OF DELAMINATION IAW B757 SRM 51-70-10.
